# SDR C1HA200375001

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N675MG
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FORE FLAP DELAMINATED ON OUTBOARD END, UNDER SIDE.
